Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

On birth control, nausea, sleepy, headaches since 3 weeks after sex. Is there a chance of pregnancy ?

Hi I been on the birth control shot since September. I haven t miss not one of appointment nor my period. I been having headaches for the past 3 weeks. Nauseous and sleepy. I also have pink pad that keeps record of my ovulation days and menstruation days. Is there a chance I can be pregnant? I had intercourse on the most affect days
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms could be due to the contraceptive. Though you had intercourse during your fertile period, since you were regular with your contraception, the chances of conception are minimal. Yet, you should exclude/confirm pregnancy. If you wish for an early confirmation, please get the serum beta-hCG test. Else, you can wait for your next cycle and if you miss it, test for pregnancy with a fresh early morning sample of urine 3-7 days later. Hope you find this information helpful. Good luck.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor